An alternative estimation algorithm for innovation regime-switching models
Yu-Lieh Huang
Applied Economics Letters, 2007, vol. 15, issue 3, 225-229
Abstract:
In this article, we derive an alternative estimation algorithm for the innovation regime-switching model, which avoids the potential divergence problem that may arise from the algorithm proposed by Kuan et al. (2005, JBES). Our simulation demonstrates that the proposed algorithm compares favourably with that of Kuan et al. (2005), in terms of both numerical accuracy and computing time.
Date: 2007
References: Add references at CitEc
Citations: View citations in EconPapers (2)
Downloads: (external link)
http://www.informaworld.com/openurl?genre=article& ... 40C6AD35DC6213A474B5 (text/html)
Access to full text is restricted to subscribers.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:taf:apeclt:v:15:y:2007:i:3:p:225-229
Ordering information: This journal article can be ordered from
http://www.tandfonline.com/pricing/journal/RAEL20
DOI: 10.1080/13504850600706297
Access Statistics for this article
Applied Economics Letters is currently edited by Anita Phillips
More articles in Applied Economics Letters from Taylor & Francis Journals
Bibliographic data for series maintained by Chris Longhurst ().